| Medical Device Problem Codes |
No Display/Image (1183); Moisture Damage (1405)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 16-sept-2019 with the following findings: the pump was powered on and the display was found to be clear and legible.There was evidence of moisture and condensation was visible through the display lens.A leak test was performed, and a leak was identified at the display lens.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This complaint was previously included in the voluntary summary report submission (vmsr), and is now being submitted as an initial report with investigation findings due to the transition of the vmsr program.
Event or Problem Description
On 02-aug-2018, the reporter contacted animas, alleging a display (cloudy w/ moisture) issue.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all of the information on the screen which may result in over or under delivery.